# SDR 95ZZZX897

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N481NS
- Make and model: Israel 1124
- Aircraft serial: 378
- Engine: Garrtt TFE7313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 30708008
- Condition: Defective
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS INSTALLED AFTER 4200 HOUR CORE INSPECTION.  AFTER 2.6 HOURS OF OPERATION, THE PILOT EXPERIENCED SLUGGISH RESPONSE TO THROTTLE CHANGES.  THIS WAS A PROBLEM IN TRAFFIC PATTERNS BECAUSE OF AIRCRAFT YAW WHEN POWER CHANGES RESULTED IN SLOW ENGINE RESPONSE.  REPLACED ENGINE FUEL CONTROL AND PROBLEM WAS SOLVED.
